Robust dissipative control for internet-based switching systems

Magdi S. Mahmoud, Hazem N. Nounou, Yuanqing Xia

Research output: Contribution to journalArticle

54 Citations (Scopus)

Abstract

A class of hybrid multi-rate control models with time-delay and switching controllers are formulated based on combined remote control and local control strategies. The problem of robust dissipative control for this discrete system is investigated. An improved Lyapunov-Krasovskii functional is constructed and the subsequent analysis provides some new sufficient conditions in the form of LMIs for both nominal and uncertain representations. Several special cases of practical interests are derived. A numerical simulation example is given to illustrate the effectiveness of the theoretical result.

Original languageEnglish
Pages (from-to)154-172
Number of pages19
JournalJournal of the Franklin Institute
Volume347
Issue number1
DOIs
Publication statusPublished - 1 Feb 2010

    Fingerprint

Keywords

  • Dissipative control
  • Internet-based switching systems
  • LMIs
  • Multi-rate control models
  • Switching controllers

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics

Cite this